Hokkaido Mathematical Journal

Trace formulae of $p$-hyponormal operators II

Muneo CH\=O and Tadasi HURUYA

Full-text: Open access

Abstract

Let $T$ be a semi-hyponormal operator on a complex separable Hilbert space. In this paper, we give Helton-Howe type trace formulae of smooth functions associated with the polar decomposition $T = U|T|$ and improve Theorem 10 of [5] by this result.

Article information

Source
Hokkaido Math. J., Volume 35, Number 2 (2006), 247-259.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766357

Digital Object Identifier
doi:10.14492/hokmj/1285766357

Mathematical Reviews number (MathSciNet)
MR2254652

Zentralblatt MATH identifier
1159.47008

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.
Secondary: 47A10: Spectrum, resolvent

Keywords
Hilbert space operator trace principal function

Citation

CH\=O, Muneo; HURUYA, Tadasi. Trace formulae of $p$-hyponormal operators II. Hokkaido Math. J. 35 (2006), no. 2, 247--259. doi:10.14492/hokmj/1285766357. https://projecteuclid.org/euclid.hokmj/1285766357


Export citation